pro plus

Discussion in 'Cambridge Weight Plan' started by missjam, 16 February 2009 Social URL.

  1. missjam

    missjam Full Member

    Posts:
    446
    Likes Received:
    3
    always feeling real weak and tired. Its even a struggle to climb the stairs at times and im only 18! Ive been on CD for about three month now and the energy thing is getting a huge problem. can i take pro plus? will it have any effect on my CD? x
     
  2. Avatar

    MiniMins.com Matched Content

  3. mermaid2708

    mermaid2708 new year...new me!x

    Posts:
    71
    Likes Received:
    5
    Start Weight:
    21st7lb
    Current Weight:
    10st10lb
    Goal Weight:
    9st0lb
    Lost(%):
    10st11lb(50.17%)
    Diet:
    gastric bypass
    i dont know anything about cd, but my advice would be to visit your gp to talk about your lack of energy first...let us know how you get on x
     
  4. Oinkstop

    Oinkstop Full Member

    Posts:
    378
    Likes Received:
    17
    Start Weight:
    18st1lb
    Current Weight:
    16st3lb
    Goal Weight:
    8st6lb
    Lost(%):
    1st12lb(10.28%)
    Diet:
    Cambridge USA
    I'm finding that I have a real lack of energy, too. For the moment, I'm just toughing it out, but if you feel really poorly, you might want to pay a visit to your doctor.
     
  5. Forest290

    Forest290 Full Member

    Posts:
    152
    Likes Received:
    3
    Diet:
    Cambridge Diet
    Sounds like you are iron deficient; I suggest you take an extra supplement and if it doesn't help go see your gp.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...